MathSciNet Relay Station
MathSciNet bibliographic data
MR742896 (87a:53101) 53C55 (32C10 58E11)
Gauduchon, Paul La $1$-forme de torsion d'une variété hermitienne compacte. (French) [Torsion $1$-forms of compact Hermitian manifolds] Math. Ann. 267 (1984), no. 4, 495–518.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement